# SDR DALA1163289884

- Difficulty date: November 11, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N677MC
- Make and model: Doug DC-9-51
- Aircraft serial: 47756
- Aircraft time: 3,046 hours, 2,738 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Overheated
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

A/C 9884 FLT 1246 FAR-MSP:  RIGHT PACK OVERHEATING DID NOT REACT TO AUTO SELECTION, WENT TO MANUAL TO CONTROL. RIGHT PACK HAD OVERHEATED WITH SMOKE IN THE CABIN.  FLIGHT RETURNED TO FAR, LANDING UNEVENTFULLY.  REPLACED RIGHT COALESCER BAG, RIGHT CABIN TEMP SENSOR AND RIGHT TEMP CONTROLLER.  CHECKS OK.
